MAUDE Adverse Event Report: TRILLIANT SURGICAL ARSENAL L PLATE, LEFT; ARSENAL PLATING SYSTEM PLATE

TRILLIANT SURGICAL ARSENAL L PLATE, LEFT; ARSENAL PLATING SYSTEM PLATE
Model Number 300-88-001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Notes to form 3500a and justification for information not provided as required per 21cfr803.52 is below.Trilliant surgical attempted to obtain the omitted information (items 1-9 below) as part of internal complaint handling activities.Patient date of birth and weight not reported.Date of event is unknown.The event is considered to be when the patient began experiencing pain or when the screw began to back out.Catalog # and serial # not utilized by trilliant surgical.Expiration date not applicable (n/a) to non-sterile trilliant surgical products.Initial reporter fax not reported.Device bla number is n/a to this report.Na was not entered within the field for bla number as this caused technical errors to occur in previous mdr submissions.Section n/a to this report.Section n/a to this report.No files attached to this report.Investigation: evaluation of similar complaints the complaints log was reviewed to identify any similar events involving an arsenal removal screw backing out between (b)(6) 2020 and (b)(6) 2021.No similar complaints were identified.Device history record (dhr) review: the dhr for lot tsl008647 was reviewed to identify if any significant events occurred corresponding to the hardware involved in the event.Within lot tsl008647, no nonconformances (ncrs), reworks (rwks), or deviations (devs) occurred.The dhrs for the associated parts that were removed were also reviewed to identify if any significant events occurred corresponding to the hardware involved in the event.2.7mm x 26mm arsenal locking screw (308-27-026) - lot tsl008872 [manufactured 12/18/2019, udi (b)(4)] - no associated rwks, ncrs, or devs.2.7mm x 24mm arsenal screw (307-27-024) - lot tsl008517 [manufactured 10/03/2019, udi (b)(4)] - no associated rwks, ncrs, or devs.2.7mm x 22mm arsenal locking screw (308-27-022) - lot tsl008593 [manufactured 10/28/2019, udi (b)(4)] - no associated rwks, ncrs, or devs.In conclusion, there were no identified issues related to the complaint event.Review of surgical technique arsenal plating system instructions for use, 900-01-019 revision a, corresponds to the event.Limited information was provided for the surgical technique / conformance to the ifu so it is unknown if the doctor/ user followed the ifu.Visual and dimensional inspection: the parts were not returned, so no visual or dimensional inspection could be conducted.Simulated use testing: simulated use testing was not conducted for either returned device(s) nor with similar parts.Due to the nature of the event (screw backing out from patient noncompliance), simulated use testing would not be able to recreate the event.Thus, simulated use testing was not performed.Investigation conclusion: there were no similar complaints reporting an arsenal removal for a screw backing out.There were no abnormalities (e.G., nonconformances, reworks, deviations) regarding dhr review.It is unknown if the doctor followed the ifu during the implantation procedure as limited information is available regarding the surgical technique.The parts were not returned and could not be evaluated through visual / dimensional inspection.Simulated use testing was not performed.It is documented within the event description of customer complaint report (ccr) information and evaluation, frm qlt-005h, that "the patient was non-compliant as she began walking too soon after the implantation".Thus, the root cause of the removal and screw backing out are attributed to patient noncompliance.
 
Event or Problem Description
On (b)(6) 2021, a trilliant surgical independent sales representative emailed two (2) djo foot & ankle sales support specialists to report a removal of a 300-88-001 (arsenal l plate, left) and associated construct on (b)(6) 2021 by doctor 1 at facility 1 on a (b)(6) female patient due to reported patient pain at the surgical site as a screw "backed out".The construct implantation occurred on (b)(6) 2021 by doctor 1 at facility 1 and included the 300-88-001 (arsenal l plate, left), 308-27-026 (2.7mm x 26mm arsenal locking screw), 307-27-024 (2.7mm x 24mm arsenal screw), and 308-27-022 (2.7mm x 22mm arsenal locking screw).It was reported that the patient was non-compliant as she began walking too soon after the implantation.The entire construct was retained by the facility and will not be returned to corporate for further review.

Brand Name
ARSENAL L PLATE, LEFT
Common Device Name
ARSENAL PLATING SYSTEM PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL
727 north shepherd drive
suite 100
houston TX 77007 1320
MDR Report Key12001873
Report Number3007420745-2021-00020
Device Sequence Number4439838
Product Code HRS
UDI-Device Identifier00810028390270
UDI-Public(01)00810028390270(10)TSL008647
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number300-88-001
Device Lot NumberTSL008647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR